# SDR SWAA2013020412256

- Difficulty date: January 30, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 75,862 hours, 66,202 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CRACKED SIDE OF BS STA 908 FRAME, STR 4L.  R & R SPLICE IAW SRM.
